# SDR SWAA2019032831134

- Difficulty date: February 26, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 52,353 hours, 25,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141A8112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT LOWER INNER CHORD CORRODED BETWEEN BS 312 TO BS 344, LBL 54.  R&R CHORD IAW SRM AND DWG.
